Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Irregular periods. Took fertility pills. Pain in lower back and nipples. Pregnant?

hi, i am 31 yrs old and have an irregular period..beginning this year I only had my period last feb 10, march 10 and april 22 and since then i don t have my period it is like more than 2 months i am delayed..i have tried 3 pregnancy test but it is negative..i only experience lower back pain and my nipples are little bit paining..can i be pregnant? we took a fertility pills last march
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response

Thank you for putting up your problem to Healcare Magic!
Three times negative pregnancy test almost rules out the pregnancy if they were done at interval of days and not on the same day.
To be doubly sure you should have serum hCG levels and an Ultrasound abdomen and consult the Gynecologist.
I think you are not pregnant but you have some problem related to hormonal imbalance.
Ultrasound abdomen would be very helpful to detect some pelvic pathology.
I hope this information would be both informative and helpful for you.
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor